Translator Disclaimer
Summer 2010 Corrigendum to “The foliated structure of contact metric $(κ, μ)$-spaces”
Beniamino Cappelletti Montano
Illinois J. Math. 54(2): 787-788 (Summer 2010). DOI: 10.1215/ijm/1318598682

Abstract

We correct the statement of a theorem in Illinois J. Math. 53 (2009), 1157–1172 concerning the Betti numbers of a compact $(κ, μ)$-spaces.

Citation

Download Citation

Beniamino Cappelletti Montano. "Corrigendum to “The foliated structure of contact metric $(κ, μ)$-spaces”." Illinois J. Math. 54 (2) 787 - 788, Summer 2010. https://doi.org/10.1215/ijm/1318598682

Information

Published: Summer 2010
First available in Project Euclid: 14 October 2011

Digital Object Identifier: 10.1215/ijm/1318598682

Subjects:
Primary: 53C12, 53C15, 53C25, 53C26, 57R30

Rights: Copyright © 2010 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
2 PAGES


SHARE
Vol.54 • No. 2 • Summer 2010
Back to Top